# SDR REXA2017041900525

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 26,094 hours, 23,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LIGHTED EXIT SIGN FLOOR LEVEL AT MAIN ENTRANCE ON LEFT, INOPERATIVE.  REMOVED AND REPLACED THE SIGN IAW AMM 33-51-10. OPS CHECKED GOOD.
